Ask a doctor

Severe Burning and Pain, TT, Lipo, Implants?

I am PO day 6.Stopped Percocet last night.Doctor will not refill pain meds. Today Had terrible pain. My stomach felt like it was on fire. My muscles were even hurting. My whole mid section was totally numb.took off my CG and my stomach was on fire! I instantly felt better with that off.don't think I felt the pain as much when I was taking pain meds.Bought a binder and put that on snug, still not 100% comfortable, but doable. He said to come in tomorrow for stage 2 CG. Is this the prob?

Doctor Answers (2)

Cosmetic Surgery is an Art and a Science

+1

Thank you for the call. Your binder may be tight on your body. Discuss this with your surgeon on the phone or during your next visit. Congrats on your choice to improve your appearance.Dr Narsete austin, Tx

Austin Plastic Surgeon

Compression garment after abdominoplasty

+1

At times the compression garments, if they do not fit properly can cause pain.  Getting fitted with the correct garment will help.

Atlanta Plastic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...